# SDR DXTA2024110801080

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000084
- Aircraft time: 1,875 hours, 1,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 76072000
- Part serial: NSN
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS WILL NOT TURN OFF. TRIED RESETTING BOTH COCKPIT G SWITCHES MULTIPLE TIMES WITH NO SUCCESS. CORRECTIVE ACTION; REMOVED AND REPLACE FORWARD EMERGENCY LIGHTING INERTIA SWITCH WITH A NEW SWITCH, PERFORMED EMERGENCY LIGHTING OPERATIONAL CHECK. OPERATIONAL CHECKS GOOD. ALL WORK DONE I.A.W CE-700 MAINTENANCE MANUAL 33-50-11 AND 33-50-00.
